Direct and inverse problems in the nonparametric statistics of queueing systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1989), pp. 81-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_10_a18,
author = {Yu. V. Solodyannikov},
title = {Direct and inverse problems in the nonparametric statistics of queueing systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--84},
year = {1989},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_10_a18/}
}
Yu. V. Solodyannikov. Direct and inverse problems in the nonparametric statistics of queueing systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1989), pp. 81-84. http://geodesic.mathdoc.fr/item/IVM_1989_10_a18/